On non-constructive theorems of analysis and the decision problem
Mathematica Scandinavica, Tome 3 (1955), pp. 261-263
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1955__3_165594,
author = {R. L. GOODSTEIN},
title = {On non-constructive theorems of analysis and the decision problem},
journal = {Mathematica Scandinavica},
pages = {261--263},
year = {1955},
volume = {3},
zbl = {0067.24804},
url = {http://geodesic.mathdoc.fr/item/MS2_1955__3_165594/}
}
R. L. GOODSTEIN. On non-constructive theorems of analysis and the decision problem. Mathematica Scandinavica, Tome 3 (1955), pp. 261-263. http://geodesic.mathdoc.fr/item/MS2_1955__3_165594/